# SDR SWIA202052081

- Difficulty date: August 26, 2020
- Submitted: August 26, 2020
- Operation: Air carrier
- Aircraft: N946SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7776
- Aircraft time: 42,841 hours, 36,527 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Failed
- Location: Left
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G

## Discrepancy

LOST THE LEFT PACK AT CRUISE, FL240. STARTED DESCENT. IAW QRH PRESSED EMERGENCY DEPRESS AT 17000 FEET. PAX O2 MASKS DEPLOYED.  FLIGHT 5171.
